Japanese

A case of panuveitis simulating Vogt-Koyanagi-Harada disease during treatment with nivolumab Hiroki Nakayama 1 , Hidetsugu Mori 1 , Yoshimi Nagai 1 , Atsuko Ishimoto 1 , Kazuyo Hamano 1 , Kanji Takahashi 1 1Department of Ophthalmology, Kansai Medical University pp.861-867
Published Date 2020/7/15
DOI https://doi.org/10.11477/mf.1410213616
  • Abstract
  • Look Inside
  • Reference

Abstract Purpose:To report a case of panuveitis simulating Vogt-Koyanagi-Harada disease during treatment with nivolumab for renal cancer with lung metastases.

Case:A 66-year-old male was referred to us for blurring in both eyes. He had been treated with systemic nivolumab for renal cancer with lung metastases since 3 months before.

Findings and Clinical Course:Best corrected visual acuity was 0.7 right and 0.9 left. Both eyes showed keratic precipitates and posterior synechia. Funduscopy showed optic disc swelling and serous retinal detachment in the posterior fundus. Fluorescein angiography showed dye leakage from the disc and posterior fundus. Optical coherence tomography showed remarkably thickened choroid and serous retinal detachment in both eyes. These findings led to the diagnosis of panuveitis simulating Vogt-Koyanagi-Harada disease secondary to systemic treatment with nivolumab. After discontinuation of nivolumab, he was treated by corticosteroid as eyedrops and subtenon injection. Both eyes became normal one month later.

Conclusion:This case illustrates that nivolumab may induce panuveitis that simulates Vogt-Koyanagi-Harada disease. Withdrawal of nivolumab led to lasting subjective and objective improvements.


Copyright © 2020, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有